Jump to content
CrazyBoards.org

Recommended Posts

I'm having a hard time believing that I'm in reality. I feel the worst thing I can think of is happening. And I don't know how to avoid thinking I'm too late to being saved. I felt like I was a Christian but now I just don't know anymore.

 

Im confused on the thoughts I have. I ruminate whether or not it's OCD or psychosis. I deal with both. I'm trying to get in to see the doc but I don't know how much more I can take of this grueling anxiety. I'm scared and I don't want to think about not being saved.

Link to comment
Share on other sites

Sonic, you and I have been talking about the Word and your passion for teaching for four years now. Can you believe it's been that long? I'm so sorry to see you going through this again. I know you to be a godly man.

Think of Romans 10:9 

Because, if you confess with your mouth that Jesus is Lord and believe in your heart that God raised him from the dead, you will be saved.

I know that this is how you live your entire life, and it's what God asks of you. Your soul is safe. 

I hope that you and your doc can figure out which symptoms you're having and treat them quickly, because you do not deserve to feel this way.

  • Like 1
Link to comment
Share on other sites

I agree 100% with Gearhead, Sonic. She said it much better than I ever could. If you are not saved, Sonic, then nobody is. 

Anxiety is hell, but I'm certain that these thoughts increase the amount of your anxiety, and if they are treated effectively then your anxiety level will come down. I hope you can see your pdoc soon.

  • Like 1
Link to comment
Share on other sites

Having a psychosis while being a Christian is like the hardest thing ever. I remember going through a psychosis in 05 and I was not nearly this anxious. Because I didn't have a full thought process on Salvation. 

 

Without going into preaching I think my anxiety is caused by the real sense of hell. That I could of ended up there. But when I was on klonopin I didn't feel like this. But I was in tolerance withdrawal anyways. Thanks guys. 

Link to comment
Share on other sites

Sonic, Lyrica is not considered a very effective mood stabilizer. It's not a first line treatment for BP, not a second line treatment, and not even a third line treatment for BP.

Please don't self-diagnnose. Just tell the doctor your symptoms, about the bad thoughts, and let the doctor do the diagnosis as to what is causing them. Otherwise, you could end up being treated for something that isn't the cause of your symptoms and you will sill be suffering. Let the doctor do his/her job.

Link to comment
Share on other sites

On 4/19/2017 at 5:09 PM, sonicwhite said:

Lyrica helps sooooo much. It muxt be Bipolar as a mood disorder because Lyrica balances me out..

I think you should talk to your doctor, i took lyrica for a while to help with nerve pain and my mom takes it for fibromyalgia it is also prescribed for generalized anxiety, but it is not a mood stabilizer it wont help your mood swings and i also dont think it is causing the hypomania, go to the doctors so they give you the right medication so you can feel better, hope everything goes well. 

Edited by Angerr
  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...